... the er. The day after discontinuing I am still having horrible anxiety. Does anyone have any experience with this and how long will it be before this subsides?
I would def. ask your doctor about this. Not a normal type of thing for this anti-biotic and I have never heard of a post-reaction like that after stopping it. I have Panic Disorder and know what panic attacks are like and they are no fun. Were u taking your medicine at the same time everyday? I ask this because the only thing that might cause something like this is if u were not taking your med at the same time everyday and were taking it at close intervals by accident (less than 24 hour time period). If this is the case there could be a build up of the Avelox in your system and u may have had too much and this can cause anxiety and shakiness for sure. It is more associated with an overdose, but I would assume that this could happen if your doses were not spaced out evenly. I am not a doctor, so def. check with your doctor if u were spacing doses out correctly, and if not, give it another few days b/c that might be the problem and let the drug work itself out of your body completely. Best of luck and God Bless!
- Avelox Information for Consumers
- Avelox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avelox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - I just started taking clotopin for panic attacks and was wondering what the difference is?
Posted 23 Feb 2010 • 1 answer
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Posted 14 Feb 2011 • 2 answers
Posted 3 Jul 2011 • 7 answers
Posted 26 Jan 2013 • 1 answer
Posted 23 Feb 2017 • 6 answers